# SDR MRKA9536

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686MA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Inop
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE AIRCRAFT WOULD NOT PRESSURIZE ON CLIMB-OUT FROM DEN.  REMOVED AND REPLACED PRESSURE CONTROLLER AND OPERATIONAL CHECKED PER MM 21-31-00.  (W)
